# SDR AALA202506201969

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 18,182 hours, 4,972 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: 8928000122
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING DOOR FLIGHT LOCK NOT AVAILABLE FAULT ECAM MESSAGE. MAINTENANCE  REPALCED RIGHT OVERWING EXIT FLIGHT LOCK ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-71.
